Authors: Ghilezan, Silvia 
Title: Strong normalization and typability with intersection types
Journal: Notre Dame Journal of Formal Logic
Volume: 37
Issue: 1
First page: 44
Last page: 52
Issue Date: 1-Jan-1996
ISSN: 0029-4527
DOI: 10.1305/ndjfl/1040067315
Abstract: 
A simple proof is given of the property that the set of strongly normalizing lambda terms coincides with the set of lambda terms typable in certain intersection type assignment systems.
Publisher: University of Notre Dame

Show full item record

SCOPUSTM   
Citations

28
checked on Jun 23, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.